# SDR DALA2024080707860

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTBF AT FR44, FS793.850 HAS CORROSION (MARKED). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0037:5123-4002/003 00519. REMOVED AND REPLACED FRAME REF A220 AMP 53-82-55. (LP# 0482621)
